# SDR REXA2025071500733

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 39,407 hours, 27,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MM67035622003
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT HINGE FWD WAS MANUFACTURETED PER EA CRJ953-19626.REV.IR. AND FWD HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
